# SDR VNAA2011061500010

- Difficulty date: June 11, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 17,533 hours, 18,146 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Pin
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE IT WAS FOUND THE LEFT FLAP STUB FAIRING HINGE PIN CHAFED AND CAUSED A HOLE ON ADJACENT STRUCTURE.  THE AREA WAS INSPECTED AND REPAIRED USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
